# SDR DALA100259883

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 68,640 hours, 65,947 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL320, THE RED "CABIN PRESS" WARNING LIGHT ILLUMINATED WITH THE CABIN ALTITUDE CLIMBING.  CAPTAIN DECLARED AN EMERGENCY, DIRECTED AN IMMEDIATE DESCENT TO 10,000 AND EXECUTED THE RED BORDERED CHECK LIST.  THE MASKS WERE DEPLOYED IAW QRH.  FLIGHT CONTINUED TO DESTINATION AT 10,000 FEET ALTITUDE AND LANDED WITHOUT FURTHER INCIDENT.  MX FOUND AN ACM TURBINE OUTLET DUCT SEPARATED AND REPLACED IT AND THE APPROPRIATE CLAMPS.
